# SDR AALA202507170042

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 90,744 hours, 11,647 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHTS PS CHECK FOUND ROWS 37 HGED-40 HGED EMERGENCY LIGHTS INOP. MAINTENANCE FOUND EMERGENCY LIGHT J1 CONNECTOR DISCONNECTED UNDER SEAT 37 HGED. RE-CONNECTED IAW WDM 33-51-58.
